# SDR DL764021170

- Difficulty date: October 5, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 6,330 hours, 2,527 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER CLEARING RUNWAY RAISED FLAP HANDLE TO UP POSITION AND GOT L/E SLAT ASSY MESSAGE ON EICAS.  BITE PSEU FOUND LT NR 3 I/B SLAT SENSOR AT FAULT CODE 013.  REMOVED ACCESS PANEL 521TB.  REPLACED SENSOR 284 PER M/M.  REPLACED SENSOR SWITCH, BOLT, WASHER AND NUT.  CHECKED ADJUSTMENT BOTH POSITIONS, ALL NORMAL.  CYCLED L/E SLATS, ALL IND NORMAL.  BITE ON PSEU NORMAL PER M/M 27-88-01-2.
